# SDR IXXA110053S

- Difficulty date: August 10, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N316CM
- Make and model: Boeing 767338
- Aircraft serial: 24146
- Aircraft time: 86,973 hours, 22,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 86,973 hours, 22,730 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE CHECK FOUND LT INBD T/E FLAP CRACKED.  FABRICATED AND INSTALLED REPAIR IAW SRM 57-33-01, FIG 201.  ACFT RETURNED TO SERVICE.
